# SDR AWXA9700084

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1309-1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM BS 1309 TO 1410 LBL 20 WL 147.  REMOVED, FABRICATED AND REPLACED FLOOR TO SIDEWALLL SUPPORT IN AFT CARGO BAY FROM BS 1309 TO BS 1410 LBL 20 WL 147.
